# SDR DXTA2011032804526

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 3,886 hours, 2,949 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Shimmy Dampener
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL SHIMMY ON T/O AND LANDING ROLL.  TROUBLSHOT NOSE WHEEL SHIMMY INSPECTED NW STEARING, GOOD, INSPECTED NG TORQUE LINKS, GOOD INSPECTED NOSE WHELL ASSY GOOD.  FOUND SHIMMY DAMPER HEADS SERVICED, SERVICED SHIMMY DAMPER IAW MM 12-14-01, LEAK CHECKED GOOD.
